Bounds on transverse momentum dependent distribution and fragmentation functions

A. Bacchetta, M. Boglione, A.A. Henneman, P.J.G. Mulders

    Research output: Contribution to JournalArticleAcademic

    154 Downloads (Pure)

    Abstract

    An overview is given on the bounds that occur on distribution and fragmentation functions. It is demonstrated that these bounds serve as important guidance to estimate the magnitudes of asymmetries expected in the various processes.
    Original languageEnglish
    Pages (from-to)712-715
    JournalPhysical Review Letters
    Volume85
    DOIs
    Publication statusPublished - 2000

    Fingerprint Dive into the research topics of 'Bounds on transverse momentum dependent distribution and fragmentation functions'. Together they form a unique fingerprint.

    Cite this